# SDR UPS97423111

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Light
- Condition: False Warning
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, MASTER FIRE WARNING LIGHT ILLUMINATED AND FIRE BELL SOUNDED MOMENTARILY ON 3 SEPARATE OCCASIONS IN FLIGHT.  NO SOURCE OR OTHER SUPPORT INDICATIONS OBSERVED.  RESEATED ALL FIRE WARN CARDS, OPS CK ENGINE, CARGO FIRE, SMOKE WARNING SYS AND OPS CK GOOD.
